, Volume 15, Issue 2, pp 232-243
Date: 18 Mar 2012

Existence and uniqueness results for a fractional evolution equation in Hilbert space

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The existence and uniqueness of the solution of a fractional evolution equation with the Riemann-Liouville fractional derivative of order α ∈ (0, 1) is studied in Hilbert space, based on the theory of sums of accretive operators. The results are applied to some subdiffusion problems.